# SDR NWAA070759855

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE CIRCULATING IN THE PASSENGER CABIN AREA DURING THE TAKEOFF CLIMB.  APPROPRIATE COM PROCEDURES WERE COMPLIED WITH AND THE FLIGHT CREW STATED THAT THE SMOKE DISSIPATED AFTER THEY SHUTDOWN THE RIGHT PACK.  THE AIRCRAFT RETURNED TO A NORMAL SAFE LANDING BACK AT MEM.  MAINTENANCE DID NOT FIND ANY CONFIRMED SOURCE FOR SMOKE.  DISCOVERED THAT THE CABIN TEMPERATURE CONTROL CIRCUIT BREAKER HAD FAILED INTERNALLY AND REPLACED IT.  COALESCER BAGS WERE REPLACED, PACK BURNOUT PROCEDURES PERFORMED, NO FURTHER EVIDENCE OF SMOKE OR SMELL NOTED SO THE AIRCRAFT WAS RETURNED TO SERVICE.
